Follow
Boualem Djehiche
Title
Cited by
Cited by
Year
On modelling and pricing weather derivatives
P Alaton, B Djehiche, D Stillberger
Applied mathematical finance 9 (1), 1-20, 2002
5542002
A maximum principle for SDEs of mean-field type
D Andersson, B Djehiche
Applied Mathematics & Optimization 63, 341-356, 2011
3462011
Mean-field backward stochastic differential equations: a limit approach
R Buckdahn, B Djehiche, J Li, S Peng
2792009
A general stochastic maximum principle for SDEs of mean-field type
R Buckdahn, B Djehiche, J Li
Applied Mathematics & Optimization 64 (2), 197-216, 2011
2712011
A finite horizon optimal multiple switching problem
B Djehiche, S Hamadene, A Popier
SIAM Journal on Control and Optimization 48 (4), 2751-2770, 2009
1322009
A stochastic maximum principle for risk-sensitive mean-field type control
B Djehiche, H Tembine, R Tempone
IEEE Transactions on Automatic Control 60 (10), 2640-2649, 2015
932015
Mean-field-type games in engineering
B Djehiche, A Tcheukam, H Tembine
arXiv preprint arXiv:1605.03281, 2016
912016
A threshold limit theorem for the stochastic logistic epidemic
H Andersson, B Djehiche
Journal of Applied Probability 35 (3), 662-670, 1998
731998
The relaxed stochastic maximum principle in singular optimal control of diffusions
S Bahlali, B Djehiche, B Mezerdi
SIAM Journal on Control and Optimization 46 (2), 427-444, 2007
622007
Approximation and optimality necessary conditions in relaxed stochastic control problems
S Bahlali, B Mezerdi, B Djehiche
Journal of Applied Mathematics and Stochastic Analysis 2006, 2006
542006
A mean-field game of evacuation in multilevel building
B Djehiche, A Tcheukam, H Tembine
IEEE Transactions on Automatic Control 62 (10), 5154-5169, 2017
432017
Mean-field type modeling of nonlocal crowd aversion in pedestrian crowd dynamics
A Aurell, B Djehiche
SIAM Journal on Control and Optimization 56 (1), 434-455, 2018
422018
A consistent estimator of the smoothing parameter in the Hodrick-Prescott filter
A Dermoune, B Djehiche, N Rahmania
Journal of the Japan Statistical Society 38 (2), 225-241, 2008
422008
A characterization of sub-game perfect equilibria for SDEs of mean-field type
B Djehiche, M Huang
Dynamic Games and Applications 6 (1), 55-81, 2016
412016
On a finite horizon starting and stopping problem with risk of abandonment
B Djehiche, S Hamadene
International Journal of Theoretical and Applied Finance 12 (04), 523-543, 2009
372009
Optimal control and zero-sum stochastic differential game problems of mean-field type
B Djehiche, S Hamadčne
Applied Mathematics & Optimization 81, 933-960, 2020
322020
A large deviation estimate for ruin probabilities
B Djehiche
Scandinavian Actuarial Journal 1993 (1), 42-59, 1993
311993
The rate function for some measure-valued jump processes
B Djehiche, I Kaj
The annals of probability, 1414-1438, 1995
291995
A PDE approach to regularity of solutions to finite horizon optimal switching problems
T Arnarson, B Djehiche, M Poghosyan, H Shahgholian
Nonlinear Analysis: Theory, Methods & Applications 71 (12), 6054-6067, 2009
282009
Risk-sensitive mean-field type control under partial observation
B Djehiche, H Tembine
Stochastics of Environmental and Financial Economics: Centre of Advanced …, 2016
272016
The system can't perform the operation now. Try again later.
Articles 1–20